Please confirm topic selection

Are you sure you want to trigger topic in your Anconeus AI algorithm?

Please confirm action

You are done for today with this topic.

Would you like to start learning session with this topic items scheduled for future?

Updated: Oct 17 2017

Necrotizing Fasciitis

  • Snapshot
    • A 38-year-old man presents to the emergency department for severe pain in his right foot. He reports that these symptoms are accompanied by fever with the leg turning red. He denies any recent trauma but admits to injecting heroin via his lower extremity since he can no longer do so in his arms. Medical history is significant for opioid-use disorder and hepatitis C infection. On physical exam, tenderness to palpation of the affected area is out of proportion to his superficial skin findings.
  • Differential
    • Cellulitis
    • Staphylococcus scalded skin syndrome
    • Gas gangrene
  • Complications
    • Streptococcal toxic shock syndrome
    • Compartment syndrome
    • Myositis
    • Muscle necrosis
flashcard locked
Create a free account or log in to see the cards.
Private Note